# SDR DALA2022112507530

- Difficulty date: November 21, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 3,337 hours, 399 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shrader Valve
- Condition: Faulted
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 AFTER START DOOR 3L SHOWED CHECK DOOR PRESSURE IN CIDS. CORRECTIVE ACTION: DOOR PREVIOUSLY SERVICED 21 NOV. A/C ARRIVED 23 NOV, DOOR 3L PRESSURE WAS IN UPPER AFT OF GREEN BAND. THOROUGHLY LEAK CHECKED SHRADER VALVE ASSY., & ACTUATOR ASSY. NO LEAKS FOUND. NO SERVICE REQ. (9438424)
